Domenico Labbate
Domenico Labbate
Associate professor in Geometry at Università degli studi della Basilicata - Potenza (Italy)
E-mail confirmado em unibas.it
Título
Citado por
Citado por
Ano
On (minimal) regular graphs of girth 6
M Abreu, M Funk, V Napolitano, D Labbate
432006
One‐factorizations of complete graphs with vertex‐regular automorphism groups
A Bonisoli, D Labbate
Journal of Combinatorial Designs 10 (1), 1-16, 2002
282002
2-factor hamiltonian graphs
M Funk, B Jackson, D Labbate, J Sheehan
Journal of Combinatorial Theory, Series B 87 (1), 138-144, 2003
222003
Adjacency matrices of polarity graphs and of other C 4-free graphs of large size
M Abreu, C Balbuena, D Labbate
Designs, Codes and Cryptography 55 (2-3), 221-233, 2010
172010
Families of small regular graphs of girth 5
M Abreu, G Araujo-Pardo, C Balbuena, D Labbate
Discrete Mathematics 312 (18), 2832-2842, 2012
162012
A family of regular graphs of girth 5
M Abreu, M Funk, D Labbate, V Napolitano
Discrete Mathematics 308 (10), 1810-1815, 2008
142008
Treelike snarks
M Abreu, T Kaiser, D Labbate, G Mazzuoccolo
arXiv preprint arXiv:1601.00870, 2016
132016
Tactical (de-) compositions of symmetric configurations
M Funk, D Labbate, V Napolitano
Discrete mathematics 309 (4), 741-747, 2009
122009
Graphs and digraphs with all 2-factors isomorphic
M Abreu, REL Aldred, M Funk, B Jackson, D Labbate, J Sheehan
Journal of Combinatorial Theory, Series B 92 (2), 395-404, 2004
122004
Characterizing minimally 1-factorable r-regular bipartite graphs
D Labbate
Discrete mathematics 248 (1-3), 109-123, 2002
112002
Pseudo 2-factor isomorphic regular bipartite graphs
M Abreu, AA Diwan, B Jackson, D Labbate, J Sheehan
Journal of Combinatorial Theory, Series B 98 (2), 432-442, 2008
92008
Regular bipartite graphs with all 2-factors isomorphic
REL Aldred, M Funk, B Jackson, D Labbate, J Sheehan
Journal of Combinatorial Theory, Series B 92 (1), 151-161, 2004
92004
On minimally one-factorable r-regular bipartite graphs
M Funk, D Labbate
Discrete Mathematics 216 (1-3), 121-137, 2000
92000
Veronese varieties over finite fields and their projections
A Cossidente, D Labbate, A Siciliano
Designs, Codes and Cryptography 22 (1), 19-32, 2001
82001
Small regular graphs of girth 7
M Abreu, G Araujo-Pardo, C Balbuena, D Labbate, J Salas
The Electronic Journal of Combinatorics, P3. 5-P3. 5, 2015
72015
A (0, 1)-matrix framework for elliptic semiplanes
M Abreu, M Funk, D Labbate, V Napolitano
72008
Det‐extremal cubic bipartite graphs
M Funk, B Jackson, D Labbate, J Sheehan
Journal of Graph Theory 44 (1), 50-64, 2003
72003
On 3-cut reductions of minimally 1-factorable cubic bigraphs
D Labbate
Discrete Mathematics 231 (1-3), 303-310, 2001
72001
Odd 2-factored snarks
M Abreu, D Labbate, R Rizzi, J Sheehan
European Journal of Combinatorics 36, 460-472, 2014
62014
Deletions, extensions, and reductions of elliptic semiplanes
M Abreu, M Funk, D Labbate, V Napolitano
Innovations in Incidence Geometry: Algebraic, Topological and Combinatorial …, 2010
62010
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20